# SDR YENA2024111801483

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 3,698 hours, 558 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,698 hours, 558 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Engine
- Condition: Deformed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1216, SFO-JFK. (ETOPS) 'DURING WALK AROUND FOUND BIRD STRIKE WITH EVIDENCE OF INGESTION ON THE CORE, AND DAMAGED TO PANELS BEHIND BYPASS STATORS; REFER TO LOGPAGE 4111791-2 AND 411792 ITEM1 FOR BORESCOPE INSPECTION AFTER BIRD STRIKE REFER TO L/P 4111796-2 (ACCOMPLISHED REPAIR IAW AMM 72-21-01.) AND 4111795-1 (REMOVED AND REPLACED STRUCTURAL GUIDE VANE LINER SEGMENTS #5-13 (C.C FROM TOP) IAW PW1100G-A-72-21-05-00A-720A-D) FOR REMOVED AND REPLACED OF GUIDE VANES LINER SEGMENTS AND REPAIR OF ACOUSTIC LINER RERF TO LOGPAGE 4111797-2 (WO # 1373709 ASSOMPLISHED (ENG #1 WATER WASH C/W) FIRE BGUBE WASH AND  REF TO L/P 4111792-1 (ACCOMPLISHED BSI  #1 ENGINE HPC STAGE #1 & STAGE #2 IAW AMM 72-35-00-290-801. NO DAMAGED NOTED. OK FOR SERVICE) FOR VIBRATION ANALYSIS TEST NO. 8 AFTER REMOVAL AND INSTALL OF FAN BLADES. ALL CHECKS NORMAL A/C OK FOR SVC.
